DISTRIBUTION OF THE NUMBER OF NONDOMINATING VARIANTS.

Yu M. Baryshnikov

Research output: Contribution to journalArticle

Abstract

A study is carried out of a number of variants in a random sample of Poisson volume which are nondominated with respect to a binary relation. It is shown that if a probability measure defined in R**m by a density with a finite support approaches its boundary sufficiently regularly, and satisfies certain transversality conditions to the order cone defining a binary relation, then the variance of the number of nondominated variants increases as the mean and the distribution is asymptotically normal.

Original languageEnglish
Pages (from-to)107-111
Number of pages5
JournalSoviet journal of computer and systems sciences
Volume24
Issue number5
Publication statusPublished - Sep 1 1986
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Cite this